Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 6.


Dufresne, Emilie and Harrington, Heather A. and Raman, Dhruva V. (2018) The geometry of sloppiness. Journal of Algebraic Statistics . ISSN 1309-3452 (In Press)

Weihs, Luca and Robinson, Bill and Dufresne, Emilie and Kenkel, Jennifer and Kubjas, Kaie and McGee, Reginald L. II and Nguyen, Nhan and Robeva, Elina and Drton, Mathias (2018) Determinantal generalizations of instrumental variables. Journal of Causal Inference, 6 (1). p. 20170009. ISSN 2193-3685

Dufresne, Emilie and Jeffries, Jack (2016) Mapping toric varieties into low dimensional spaces. Transactions of the American Mathematical Society . ISSN 1088-6850 (In Press)

Dufresne, Emilie and Kraft, Hanspeter (2015) Invariants and separating morphisms for algebraic group actions. Mathematische Zeitschrift, 280 (1-2). pp. 231-255. ISSN 1432-1823

Dufresne, Emilie and Jeffries, Jack (2015) Separating invariants and local cohomology. Advances in Mathematics, 270 . pp. 565-581. ISSN 1090-2082

Dufresne, Emilie and Elmer, Jonathan and Sezer, Müfit (2014) Separating invariants for arbitrary linear actions of the additive group. Manuscripta Mathematica, 143 (1-2). pp. 207-219. ISSN 0025-2611

This list was generated on Mon Oct 18 23:51:01 2021 UTC.